IIUM Repository

Localization of Fourier-Laplace series of distributions

Akhmedov, Anvarjon and Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik A. (2013) Localization of Fourier-Laplace series of distributions. Malaysian Journal of Mathematical Sciences, 7 (2). pp. 315-326. ISSN 1823-8343

[img] PDF - Published Version
Restricted to Repository staff only

Download (119kB) | Request a copy


This work was intended as an attempt to extend the results on localization of Fourier-Laplace series to the spectral expansions of distributions on the unit sphere. It is shown that the spectral expansions of the distribution on the unit sphere can be represented in terms of decompostions of Laplace-Beltrami operator. It was of interest to establish sufficient conditions for localization of the spectral expansions of distribution to clarify the latter some relevant counter examples are indicated.

Item Type: Article (Journal)
Additional Information: 6741/33983
Uncontrolled Keywords: Distributions, Fourier-Laplace series, localization, Riesz means, Laplace- Baltrami operator
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Professor Abdumalik Rakhimov
Date Deposited: 08 Jan 2014 16:29
Last Modified: 08 Jan 2014 16:29
URI: http://irep.iium.edu.my/id/eprint/33983

Actions (login required)

View Item View Item


Downloads per month over past year